# SDR FDEA201706301796

- Difficulty date: June 30, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 62,064 hours, 14,149 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FASTENER HOLE FOUND WITH A CRACK INDICATION AT THE RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN XORS 683.400 & 713.650.  REPAIRED IAW SRM 57-20-02-2R, FIG 201, REPAIR 5.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
